Share Facebook
Crohn's Disease Forum » Support Forum » Sir Fart-a-Lot


04-22-2017, 02:21 AM   #1
Norseman
Senior Member
 
Norseman's Avatar
 
Join Date: Nov 2011
Location: Harstad, Norway

My Support Groups:
Sir Fart-a-Lot

Ia m currently on Questran in an effort to get my Crohn's induced diarrhea under controll. That has more or less worked, and my poop is forming up much better I love the talks we can have on this forum ).

But it has the side effect that at night I have become Sir Fart-a-lot, so much so that last the stench drove the lady I love from our bedroom. Found her sleeping on the couch this morning, and that simply won't do, even if it was my first full night of sleep sicne I started a Prednisone cure 2 weeks ago :-)

So should I go to the pharmacy and get something that will kill these nights of flatulence? Or consult with a doctor first?

Ia m on Questran and Prednisone (scheduled to start on Ventyvio in may.
04-22-2017, 06:53 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
You might try Gas X.
04-22-2017, 08:50 AM   #3
SaxLady
 
SaxLady's Avatar
 
Join Date: Apr 2017
Location: White Plains, Maryland
Digestive Enzymes, eating Paleo LowFodmap, and cooked veggies has helped my "fart-a-lot" problems! I know, life sucks sometimes, but it smells a lot better!
Reply

Crohn's Disease Forum » Support Forum » Sir Fart-a-Lot
Thread Tools


All times are GMT -5. The time now is 06:42 PM.
Copyright 2006-2017 Crohnsforum.com